Number of Articles: 72
51. Cubic symmetric graphs of orders $36p$ and $36p^{2}$

Volume 2, Issue 1, Spring 2014, Pages 55-63

M. Alaeiyan; L. Pourmokhtar; M. K. Hosseinpoor


52. First non-abelian cohomology of topological groups II

Volume 2, Issue 2, Autumn 2014, Pages 43-61

H. Sahleh; H. E. Koshkoshi


53. A note on maximal non-prime ideals

Volume 3, Issue 1, Spring 2015, Pages 51-61

S. Visweswaran; A. Parmar


54. Castelnuovo-Mumford regularity of products of monomial ideals

Volume 3, Issue 2, Autumn 2015, Pages 53-59

S. Yang; L. Chu; Y. Qian


55. On zero-divisor graphs of quotient rings and complemented zero-divisor graphs

Volume 4, Issue 1, Spring 2016, Pages 39-50

P. Karimi Beiranvand; R. Beyranvand


56. I-prime ideals

Volume 4, Issue 2, Autumn 2016, Pages 41-47

I. Akray


57. Properties of extended ideal based zero divisor graph of a commutative ring

Volume 5, Issue 1, Spring 2017, Pages 52-59

K. Porselvi; R. Solomon Jones


58. Self-cogenerator modules and their applications

Volume 5, Issue 2, Autumn 2017, Pages 59-68

Y. Talebi; M. Hosseinpour


59. Essential subhypermodules and their properties

Volume 6, Issue 1, Spring 2018, Pages 55-66

B. Talaee


61. 2-absorbing delta-primary elements in multiplicative lattices

Volume 7, Issue 1, Spring 2019, Pages 45-64

J. Y. Nehete; S. K. Nimbhorkar


63. A scheme over quasi-prime spectrum of modules

Volume 2, Issue 1, Spring 2014, Pages 65-77

A. Abbasi; D. Hassanzadeh-Lelekaami


64. Weakly prime ternary subsemimodules of ternary semimodules

Volume 2, Issue 2, Autumn 2014, Pages 63-72

J. N. Chaudhari; H. P. Bendale


65. Some numerical results on two classes of finite groups

Volume 3, Issue 1, Spring 2015, Pages 63-72

M. Hashemi; M. Polkouei


66. nth-roots and n-centrality of finite 2-generator p-groups of nilpotency class 2

Volume 3, Issue 2, Autumn 2015, Pages 61-71

M. Polkouei; M. Hashemi


68. 2-D skew constacyclic codes over R[x, y; ρ, θ]

Volume 4, Issue 2, Autumn 2016, Pages 49-63

H. Mostafanasab


69. A Note on a graph associated to a commutative ring

Volume 5, Issue 1, Spring 2017, Pages 61-82

S. Visweswaran; J. Parejiya


70. Identities in $3$-prime near-rings with left multipliers

Volume 6, Issue 1, Spring 2018, Pages 67-77

M. Ashraf; A. Boua


71. Prime extension dimension of a module

Volume 6, Issue 2, Autumn 2018, Pages 97-106

T. Duraivel; S. Mangayarcarassy; K. Premkumar


72. A new Gaussian Fibonacci matrices and its applications

Volume 7, Issue 1, Spring 2019, Pages 65-72

B. Prasad